# SDR DALA1111480666

- Difficulty date: February 14, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 65,482 hours, 30,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHTS AT 21D INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN    WIRE.  OPERATIONAL CHECK WAS GOOD. (2011-D0209)
